Generalized hydrodynamic reductions of the kinetic equation for a soliton gas

M. V. Pavlov, V. B. Taranov, G. A. El

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)
4 Downloads (Pure)

Abstract

We derive generalized multiflow hydrodynamic reductions of the nonlocal kinetic equation for a soliton gas and investigate their structure. These reductions not only provide further insight into the properties of the new kinetic equation but also could prove to be representatives of a novel class of integrable systems of hydrodynamic type beyond the conventional semi-Hamiltonian framework.

Original languageEnglish
Pages (from-to)675-682
Number of pages8
JournalTheoretical and Mathematical Physics
Volume171
Issue number2
DOIs
Publication statusPublished - 1 May 2012
Externally publishedYes

Fingerprint Dive into the research topics of 'Generalized hydrodynamic reductions of the kinetic equation for a soliton gas'. Together they form a unique fingerprint.

Cite this